Advertisement - Hide this advert





Author Topic: Duralane injection  (Read 26823 times)

0 Members and 1 Guest are viewing this topic.

Offline helenhelen

  • MICROgeek (<20 posts)
  • *
  • Posts: 18
  • Liked: 0
Re: Duralane injection
« Reply #15 on: October 18, 2011, 10:31:00 PM »
it has now been about 4 months. there is no huge improvement to my knees. they are better than 3 months ago though, but i am unable to ascertain whether it is a result of the durolane or something else. by better, i mean that after playing sports (volleyball for me), my knees do not swell up the way they used to. i still need to use my knee braces but afterwards, there is little to no swelling, and this might be a result of the extra cushioning created by the durolane. however, is it worth the $750 i paid for this injection if this is it? not sure about that. on the one hand, i like that i can do activity and not be suffering a lot afterwards (i used to have to ice my knees).. but on the other hand, it is a lot of money to pay every 6 months for something that barely works.

at this point, i am going to try one more round of injections in december, and if there is no substantial improvement, then that is it for me. my doc says that there could be a cumulative effect.. perhaps my synovial fluid was so low that one injection brought it just under the threshold.. and if we inject my knees before it wears off completely, there might be a chance that i notice a bigger improvement next time. also, he suggested i try a cortisone shot a week prior to the durolane injection (which may lower the amount of inflammation i had last time). i am willing to give it just one more go.. will keep you all posted!

oh, one last thing is that up until a few weeks ago, i found that my feet would swell up if i sat for too long. when i stood up, i would notice some swelling and tenderness. this started happening after the durolane, so i am pretty sure it's connected. however, the swelling doesn't happen anymore, though my feet are still a bit tender if i press on the tops of them.